ON CLASSICAL YANG-MILLS FIELDS

被引:42
作者
CHAOHAO, G
机构
来源
PHYSICS REPORTS-REVIEW SECTION OF PHYSICS LETTERS | 1981年 / 80卷 / 04期
关键词
D O I
10.1016/0370-1573(81)90010-7
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:251 / 337
页数:87
相关论文
共 79 条
[1]  
ALFUNE J, 1975, J MATH PHYS, V16, P433
[2]   GAUGE FIELD AS CHIRAL FIELD ON THE PATH AND ITS INTEGRABILITY [J].
AREFEVA, IYA .
LETTERS IN MATHEMATICAL PHYSICS, 1979, 3 (04) :241-247
[3]   SELF-DUALITY IN 4-DIMENSIONAL RIEMANNIAN GEOMETRY [J].
ATIYAH, MF ;
HITCHIN, NJ ;
SINGER, IM .
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1978, 362 (1711) :425-461
[4]   PSEUDOPARTICLE SOLUTIONS OF YANG-MILLS EQUATIONS [J].
BELAVIN, AA ;
POLYAKOV, AM ;
SCHWARTZ, AS ;
TYUPKIN, YS .
PHYSICS LETTERS B, 1975, 59 (01) :85-87
[5]   RENORMALIZABLE THEORY OF GRAVITATION AND EINSTEIN EQUATIONS [J].
BELAVIN, AA ;
BURLANKOV, DE .
PHYSICS LETTERS A, 1976, 58 (01) :7-8
[6]   STABILITY AND GAP PHENOMENA FOR YANG-MILLS FIELDS [J].
BOURGUIGNON, JP ;
LAWSON, HB ;
SIMONS, J .
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA, 1979, 76 (04) :1550-1553
[7]  
CHAKRABARTI A, 1975, ANN I H POINCARE A, V23, P235
[8]  
CHEN SX, 1966, THESIS FUDAN U
[9]   SCALAR FIELD-THEORY AND EXACT SOLUTIONS TO A CLASSICAL SU(2) GAUGE THEORY [J].
CORRIGAN, E ;
FAIRLIE, DB .
PHYSICS LETTERS B, 1977, 67 (01) :69-71
[10]  
COURANT R, 1962, METHODS MATH PHYSICS, V2